# SDR EIA2003098

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 27,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE EXTERNAL CHAFING MARKS ON REPAIR DOUBLER AT STA 980 STR 44L.  REMOVED AND REPLACED DOUBLER PER B747 SRM 553-30-03.
